U.S. doctors online nowAsk doctors free
West Jordan, UT
A 32-year-old female asked:

remeron (mirtazapine) is affecting my blood sugars. currently tapering off. have to eat in middle of night & not sleeping well because of this. i need sleep. help.

1 doctor answer4 doctors weighed in
Dr. Pamela Pappas
Psychiatry 42 years experience
Talk w/your doctor: Remeron (mirtazapine) can increase appetite and also be sedating. For the symptoms some people have, these qualities are perfect. Please discuss what you're experiencing with your prescribing physician, because other options are available.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 40-year-old member asked:

Can pregnancy sleep patterns indicate the future onset postpartum depression?

2 doctor answers8 doctors weighed in
Dr. David Kline
Dr. David Klineanswered
Obstetrics and Gynecology 38 years experience
No: Generally, no. Pregnancy does cause sleep related problems, most notably due to discomfort and/or anxiety, and this can increase problems with depression. After delivery, sleep deprivation can add to this. Good mental health includes personal time, exercise and nutrition and deficiencies in any one do increase your risk.
A 43-year-old member asked:

Is it safe to sleep on my stomach while i'm pregnant?

4 doctor answers9 doctors weighed in
Dr. David Fein
Specializes in Preventive Medicine
Yes: Nature has provided wonderful protection for the developing baby -- the amniotic sac (bag of waters) acts as a natural shock absorber, so sleeping on your stomach is perfectly safe. By the time you've reached the third trimester, you won't want to, because you can't!
A 30-year-old member asked:

Could back surgery cause blood pressure changes in pregnancy?

2 doctor answers6 doctors weighed in
Dr. Deya Dafashy
Specializes in Obstetrics and Gynecology
No: Back sugery shouldn't elevate your blood pressure.
A 21-year-old member asked:

If you take viagra (sildenafil) prior to sleep would nocturnal erections induce priapism?

2 doctor answers3 doctors weighed in
Dr. Moez Khorsandi
Urology 27 years experience
Possibly: Viagra (sildenafil) and any agent used treat erectile dysfunction can induce priapism. If viagra (sildenafil) is taken at night, then it is possible that a normal erection could last longer and cause priapism. Who actually develops priapism depends on their risk factors such as age, comorbidities including diabetes and hypertension, and use of other medications. The more comorbidities a man has, the less likely.
South Amboy, NJ
A 37-year-old male asked:

Whats it mean when a woman urinates blood and has sharp pains on the side above hips?

1 doctor answer1 doctor weighed in
Dr. Vance Harris
Family Medicine 37 years experience
Many causes: The most common thing is a bladder infection but there are other causes like a kidney stone (should hurt) or something in the bladder like polyps or other growths. Some bladder conditions like interstitial cystitis can bleed. See a doctor for the right diagnosis as this could be something important. Always get sharp pain checked out as well. Thats our body telling us something is not right.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jun 30, 2014
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.